# SDR FDEA201507192265

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 605 hours, 21,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69B130541
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL HANDLE SAFETY LATCH  HAS A BROKEN SPRING.  REPLACED SPRING & REINSTALLED LATCH ASSEMBLY IAW AMM 52-11-13-2.  OPERATIONS CHECKED GOOD.
